Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("62C20")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 323

  • Page / 13
Export

Selection :

  • and

ON THE COFINITENESS OF LOCAL COHOMOLOGY MODULESBAHMANPOUR, Kamal; NAGHIPOUR, Reza.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2359-2363, issn 0002-9939, 5 p.Article

Shrinkage minimax estimation and positive-part rule for a mean matrix in an elliptically contoured distributionTSUKUMA, Hisayuki.Statistics & probability letters. 2010, Vol 80, Num 3-4, pp 215-220, issn 0167-7152, 6 p.Article

Minimax inequalities for set-valued mappingsZHANG, Y; LI, S. J; LI, M. H et al.Positivity (Dordrecht). 2012, Vol 16, Num 4, pp 751-770, issn 1385-1292, 20 p.Article

FINITENESS PROPERTIES OF LOCAL COHOMOLOGY MODULES FOR α-MINIMAX MODULESAZAMI, Jafar; NAGHIPOUR, Reza; VAKILI, Bahram et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 2, pp 439-448, issn 0002-9939, 10 p.Article

RESTRICTED SCHUR MULTIPLIERS AND THEIR APPLICATIONSOIKHBERG, Timur.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 5, pp 1739-1750, issn 0002-9939, 12 p.Article

DIASTOLIC AND ISOPERIMETRIC INEQUALITIES ON SURFACESBALACHEFF, Florent; SABOURAU, Stéphane.Annales scientifiques de l'Ecole normale supérieure. 2010, Vol 43, Num 4, pp 579-605, issn 0012-9593, 27 p.Article

Bayesian predictive densities based on superharmonic priors for the 2-dimensional Wishart modelKOMAKI, Fumiyasu.Journal of multivariate analysis. 2009, Vol 100, Num 10, pp 2137-2154, issn 0047-259X, 18 p.Article

Minimax Estimation of the First Derivative by Finite Number of Noisy ObservationsDARKHOVSKY, Boris.Communications in statistics. Theory and methods. 2009, Vol 38, Num 16-17, pp 2804-2811, issn 0361-0926, 8 p.Article

Admissible and Minimax Estimators of θr with Truncated Parameter Space Under Squared-Log Error Loss FunctionMAHMOUDI, Eisa.Communications in statistics. Theory and methods. 2012, Vol 41, Num 7-9, pp 1242-1253, issn 0361-0926, 12 p.Article

Non Asymptotic Minimax Estimation of Functionals with Noisy ObservationsDARKHOVSKIY, Boris.Communications in statistics. Simulation and computation. 2012, Vol 41, Num 6-7, pp 787-803, issn 0361-0918, 17 p.Conference Paper

Minimax designs for a parametrization of binary response modelsTOMMASI, Chiara; LOPEZ-FIDALGO, Jesus.Communications in statistics. Theory and methods. 2004, Vol 33, Num 11-12, pp 2787-2798, issn 0361-0926, 12 p.Article

A strict minimax inequality criterion and some of its consequencesRICCERI, Biagio.Positivity (Dordrecht). 2012, Vol 16, Num 3, pp 455-470, issn 1385-1292, 16 p.Article

Minima regret treatment choice with covariates or with limited validity of experimentsSTOYE, Jörg.Journal of econometrics. 2012, Vol 166, Num 1, pp 138-156, issn 0304-4076, 19 p.Article

Adaptive density estimation: A curse of support?REYNAUD-BOURET, Patricia; RIVOIRARD, Vincent; TULEAU-MALOT, Christine et al.Journal of statistical planning and inference. 2011, Vol 141, Num 1, pp 115-139, issn 0378-3758, 25 p.Article

D-optimal minimax design criterion for two-level fractional factorial designsWILMUT, Michael; JULIE ZHOU.Journal of statistical planning and inference. 2011, Vol 141, Num 1, pp 576-587, issn 0378-3758, 12 p.Article

A unified approach to non-minimaxity of sets of linear combinations of restricted location estimatorsKUBOKAWA, Tatsuya; STRAWDERMAN, William E.Journal of multivariate analysis. 2011, Vol 102, Num 10, pp 1429-1444, issn 0047-259X, 16 p.Article

CONFLATIONS OF PROBABILITY DISTRIBUTIONSHILL, Theodore P.Transactions of the American Mathematical Society. 2011, Vol 363, Num 6, pp 3351-3372, issn 0002-9947, 22 p.Article

COORDINATE DESCENT ALGORITHMS FOR NONCONVEX PENALIZED REGRESSION, WITH APPLICATIONS TO BIOLOGICAL FEATURE SELECTIONBREHENY, Patrick; JIAN HUANG.The Annals of applied statistics. 2011, Vol 5, Num 1, pp 232-253, issn 1932-6157, 22 p.Article

EXPONENTIAL SCREENING AND OPTIMAL RATES OF SPARSE ESTIMATIONRIGOLLET, Philippe; TSYBAKOV, Alexandre.Annals of statistics. 2011, Vol 39, Num 2, pp 731-771, issn 0090-5364, 41 p.Article

Nonparametric estimation of the anisotropic probability density of mixed variablesEFROMOVICH, Sam.Journal of multivariate analysis. 2011, Vol 102, Num 3, pp 468-481, issn 0047-259X, 14 p.Article

On minimaxity of block thresholded wavelets under elliptical symmetryDOOSTI, H; IRANMANESH, A; ARASHI, M et al.Journal of statistical planning and inference. 2011, Vol 141, Num 4, pp 1526-1534, issn 0378-3758, 9 p.Article

Robustness of design in dose―response studiesPENGFEI LI; WIENS, Douglas P.Journal of the Royal Statistical Society. Series B, statistical methodology. 2011, Vol 73, pp 215-238, issn 1369-7412, 24 p., 2Article

TESTING COMPOSITE HYPOTHESES, HERMITE POLYNOMIALS AND OPTIMAL ESTIMATION OF A NONSMOOTH FUNCTIONALTONY CAI, T; LOW, Mark G.Annals of statistics. 2011, Vol 39, Num 2, pp 1012-1041, issn 0090-5364, 30 p.Article

AN ADMISSIBLE ESTIMATOR OF A LOWER-BOUNDED SCALE PARAMETER UNDER SQUARED-LOG ERROR LOSS FUNCTIONMAHMOUDI, Eisa; ZAKERZADEH, Hojatollah.Kybernetika. 2011, Vol 47, Num 4, pp 595-611, issn 0023-5954, 17 p.Article

MINIMAX ESTIMATION FOR MIXTURES OF WISHART DISTRIBUTIONSHAFF, L. R; KIM, P. T; KOO, J.-Y et al.Annals of statistics. 2011, Vol 39, Num 6, pp 3417-3440, issn 0090-5364, 24 p.Article

  • Page / 13